Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 2, paper published in the English version journal (Mi mz12701)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal

On the Duality of Grand Bochner–Lebesgue Spaces

P. Jaina, M. Singhb, A. Singhc, V. D. Stepanovd

a South Asian University, Akbar Bhawan, New Delhi, 110021 India
b Lady Shri Ram College For Women (University of Delhi), New Delhi, 110024 India
c Dyal Singh College (University of Delhi), New Delhi, 110003 India
d Computing Center of the Far Eastern Branch of Russian Academy of Sciences, Khabarovsk, 680000 Russia

Abstract: The associate space of the grand Bochner–Lebesgue space $L^{p)}(I;X)$ is obtained without assuming the Radon–Nikodým property.

Keywords: grand Lebesgue space, Bochner–Lebesgue space, associate space, Radon–Nikodým property.


English version:
Mathematical Notes, 2020, 107:2, 247–256

Bibliographic databases:

Received: 06.11.2019
Language:

Citation: P. Jain, M. Singh, A. Singh, V. D. Stepanov, “On the Duality of Grand Bochner–Lebesgue Spaces”, Math. Notes, 107:2 (2020), 247–256

Citation in format AMSBIB
\Bibitem{JaiSinSin20}
\by P.~Jain, M.~Singh, A.~Singh, V.~D.~Stepanov
\paper On the Duality of Grand Bochner–Lebesgue Spaces
\jour Math. Notes
\yr 2020
\vol 107
\issue 2
\pages 247--256
\mathnet{http://mi.mathnet.ru/mz12701}
\crossref{https://doi.org/10.1134/S0001434620010241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4144404}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000519555100024}
\elib{https://elibrary.ru/item.asp?id=43252117}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85081004251}


Linking options:
  • http://mi.mathnet.ru/eng/mz12701

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Singh M., “Grand and Small X-P Spaces and Generalized Duality”, Positivity  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021